# SDR AALA202211092197

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 53,227 hours, 36,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bottle
- Condition: Leaking
- Location: Hyd Overflow
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DECENT INTO BOS, FLIGHT ATTENDANTS REPORTED STRONG SMELL OF DIRTY SOCKS AND PLASTIC. SMELL.STARTED IN REAR OF AIRCRAFT AND CAME FORWARD,  SMELL HAPPENED AROUND 600 FT  WITH ENGINES ABOVE IDLE. MAINTENANCE FOUND THE HYDRAULIC SYSTEM OVERFLOW BOTTLE IN THE LEFT WHEEL WELL SPILLING HYDRAULIC FLUID ONTO THE FUSELAGE AND BEING INGESTED INTO THE APU INLET. MAINTENANCE PERFORMED A DECONTAMINATION OF THE PACKS ANDACCOMPLISHEE A SATISFACTORY OPERATIONAL CHECK WITH NO ODORS BEING NOTED.
